Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 18.09.2013
From: frances

Subject: withdrawals from predisolone

Hi, I have been on these steroids for 9 months on and off. And now rheumy wants to come off them completely. But the withdrawals are terrible. Do I just have to ride it out or is there help? Please help
reply | back to forum

Date: 18.09.2013
From: bsk

Subject: Re: withdrawals from predisolone

The thing is to withdraw very slowly. I've never managed to get off it because of various problems but my rheumy would reduce about 1mg every couple of weeks.
reply | back to forum

Date: 19.09.2013
From: Eve

Subject: Re: withdrawals from predisolone

What withdrawal symptoms are youhaving? Maybe they could help with those to aid you coming off?
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+5=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board